# SDR ARWA981033

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION 180, CUT OUT AREA OF CORROSION.  FABRICATED FILLERS ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371014.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5082A.  (M)
